BibTeX record journals/ijmms/ONealE93

download as .bib file

@article{DBLP:journals/ijmms/ONealE93,
  author    = {Michael B. O'Neal and
               William R. Edwards Jr.},
  title     = {Comprehending Rule-Based Programs: {A} Graph-Oriented Approach},
  journal   = {International Journal of Man-Machine Studies},
  volume    = {39},
  number    = {1},
  pages     = {147--175},
  year      = {1993},
  url       = {http://dx.doi.org/10.1006/imms.1993.1057},
  doi       = {10.1006/imms.1993.1057},
  timestamp = {Mon, 27 Jun 2011 17:49:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijmms/ONealE93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}